# SDR RRXA96020

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KONT-KDAY - FLT 023 - LOSS OF HYDRAULIC FLUID DURING CRUISE.  MAINTENANCE FOUND FLUID LEAKING FROM THE SLOT CONTROL VALVE IN THE RT WHEELWELL.  MAINTENANCE REMOVED AND REPLACED THE SLOT CONTROL VALVE.  A LEAK CHECK OF THE HYDRAULIC SYSTEM REVEALED NO LEAKS.  (X)
